# SDR AALA202305055786

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A320*
- Aircraft serial: 6908
- Aircraft time: 22,619 hours, 8,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 153370
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 12WL FAILS SYSTEM TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 12WL PER AMM 33-51-38.
